Forum

sore and perhaps a little odd....

no, i’m not describing myself…in this instance. it’s actually my tongue! my tongue is very sore at times and i’m not sure if this is a side effect of gabapentin. just read through the leaflet and it mentions swollen tongue but not really bloody sore! it’s the same feeling as when you just can’t wait long enough to try that piping hot food and burn your tongue.

has anybody else experienced this???

vicky xxx

If it’s all over, then it might be a side effect. If it’s just the front two thirds or the back third, it might be your MS because that’s how the nerves divide up the tongue. Maybe speak to your MS nurse - either way he/she should probably know. Karen x

Thanks Karen, that has been really helpful! It is just the front two thirds so i will call my nurse. Have been ignoring it for ages thinking it might be a result of using my intellicig as gave up smoking 3 months ago…have been researching though and nobody else using them has experienced this. Thank you so much doll - thought i was going mad! Vicky xxx